| Model Number |
SWIVELOCK, SP PEEK 4.75MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a rotator cuff suture surgery the tip of the device broke off.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
Event or Problem Description
Update dw 08-sep-2025: further information was provided that the eyelet remained inside the patient but the rest of the device was removed.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Photographic evidence provided from the field of an ar-2324psp, with batch number 15327157, revealed that the distal end was damaged.Therefore, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to improper bone preparation; misaligned insertion; or prying/leveraging the device during use.